Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An inverse boundary value problem for Schrödinger operators with vector potentials


Author: Zi Qi Sun
Journal: Trans. Amer. Math. Soc. 338 (1993), 953-969
MSC: Primary 35J10; Secondary 35R30, 47N50, 81Q05, 81V10
MathSciNet review: 1179400
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Schrödinger operator for a magnetic potential $ \vec A$ and an electric potential $ q$, which are supported in a bounded domain in $ {\mathbb{R}^n}$ with $ n \geq 3$. We prove that knowledge of the Dirichlet to Neumann map associated to the Schrödinger operator determines the magnetic field $ \operatorname{rot}(\vec A)$ and the electric potential $ q$ simultaneously, provided $ \operatorname{rot}(\vec A)$ is small in the $ {L^\infty }$ topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J10, 35R30, 47N50, 81Q05, 81V10

Retrieve articles in all journals with MSC: 35J10, 35R30, 47N50, 81Q05, 81V10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1179400-1
PII: S 0002-9947(1993)1179400-1
Article copyright: © Copyright 1993 American Mathematical Society